# SDR SWAA2013021112559

- Difficulty date: February 1, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE RIB IS CRACKED L/E STA 105.26.  REMOVED AND REPLACED RIB AT RIGHT HORIZONTAL STABILIZER LEADING EDGE STA 105.26 IAW SRM 51-40-02-0G-0 STEP 4 AND SRM 51-40-05-0G-0.  88964U 06FEB13
